Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 9, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at May 25, 2014, 3:08 PM CDT for McCulloch County, Texas. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2014, 3:08 PM CDT (20:08 UTC)
- Expired
- May 25, 2014, 5:00 PM CDT
- In force
- 112 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Flood severity
- None
County McCulloch County, TX
The radar
The San Angelo radar (KSJT), 119 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 8.1 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1607 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 460 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
728 WGUS54 KSJT 252008 FFWSJT TXC307-252200- /O.NEW.KSJT.FF.W.0009.140525T2008Z-140525T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 308 PM CDT SUN MAY 25 2014 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL MCCULLOCH COUNTY IN WEST CENTRAL TEXAS... * UNTIL 500 PM CDT * AT 305 PM CDT...EMERGENCY MANAGEMENT REPORTED NUMEROUS STREET FLOODING IN BRADY FROM VERY HEAVY RAINFALL. THUNDERSTORMS ARE MOVING EAST ACROSS MCCULLOCH COUNTY PRODUCING ONE TO TWO INCHES OF RAIN IN LESS THAN AN HOUR. IN BRADY...SOUTH BRIDGE STREET...BLACKBURN STREET...ELM STREET AND WEST 17TH STREET ARE FLOODED. * IMPACTS FROM THIS INTENSE RAINFALL WILL INCLUDE: FLOODING OF LOW LYING ROADS AND INTERSECTIONS. RAPID RISE OF AREA CREEKS AND STREAMS.... WATER WILL BE HIGH AND FAST ENOUGH TO STALL VEHICLES OR WASH THEM COMPLETELY OFF THE ROAD. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BRADY... THIS INCLUDES THE LOW WATER CROSSINGS AT... WHITE STREET AT LIVE OAK CREEK... SOUTH BLACKBURN BETWEEN ADKINS AND 13TH... HALLUM DRAW... SOUTH HIGH BETWEEN 14TH AND 15TH STREETS... 17TH STREET BETWEEN PINE AND COLLEGE... FM 1121 CROSSING ONION CREEK... CROSSINGS ALONG COUNTY ROAD 158... COUNTY ROAD 156 CROSSING BOWIE CREEK... COUNTY ROAD 158 CROSSING BOWIE CREEK... COUNTY ROAD 424 CROSSING LITTLE BRADY CREEK... PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 3131 9911 3108 9910 3102 9948 3129 9947 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 12:50 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 25, 12:50 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1250 PM CDT SUN MAY 25 2014 .AVIATION... /18Z TAFS/ Look for challenging flight weather conditions to continue across West Central Texas for the next 24 hours. Moderate to heavy rainfall, from some showers and most thunderstorms, will briefly reduce runway visibility into at least MVFR ranges and possibly IFR ranges. Beyond 09Z tonight, confidence in thunderstorms impacting terminals is not high. Also, plan for MVFR ceilings for all terminals by 12Z tomorrow morning. Huber && .PREV DISCUSSION... /ISSUED 741 AM CDT Sun May 25 2014/ UPDATE... Made a quick update to the forecast for today to remove the diurnal timing for showers and thunderstorms today. Recent radar imagery shows considerable development of showers and thunderstorms across West Texas into our western counties. The convection moving to the northeast and will overspread much of our area this morning. PREV DISCUSSION... /ISSUED 622 AM CDT SUN MAY 25 2014/ AVIATION... /12Z TAFS/ Prevailing conditions will remain primarily VFR through the next 12-18 hours. Conditions will be improving at KJCT and KBBD in the wake of the early morning MCS that plowed through the area. However, convection is becoming widespread across the area (especially to the west) and temporary reductions in visibilities to less than 2 miles and ceilings under 2000 ft will accompany thunderstorms as they affect the forecast terminals. The primary concern this morning will reside at KSJT and KABI where there is a realistic chance of thunder on station at any given hour through 12z Monday. However, the time was limited to the period from mid morning through the evening hours. TAFs will be amended as the temporal and areal uncertainties diminish. Johnson PREV DISCUSSION... /ISSUED 512 AM CDT SUN MAY 25 2014/ SHORT TERM... (Today and Tonight) We have expanded the Flash Flood Watch to include all of the West Central Texas counties, and have extended it to include both today and tonight. The forecast concerns continue to revolve around heavy rainfall and localized flash flooding potential, and severe weather. Convection has continued into early this morning over our central and southern counties, with light showers to the north. The stronger storms with heavier rainfall are across the southeastern part of our area. This convection is expected to slowly weaken and eventually diminish through mid-morning. Another area of showers and thunderstorms is moving east across the Panhandle and northwest Texas early this morning. This may send an outflow boundary to the southeast toward our northwestern counties later this morning and early this afternoon. The outflow boundary from the convection farther south has worked into our southeastern counties. Will monitor for monitor for potential convective initiation along these boundaries this afternoon. The upper level low over northwestern New Mexico will lift into far southern Colorado today, then will begin to shift to the southeast tonight. This upper low is progged to move southeast into the Texas Panhandle Monday on evening, then into southwestern Oklahoma on Tuesday morning. Additional rounds of showers and thunderstorms are expected across our area during the next couple of days. In addition to surface outflow boundaries, embedded disturbance rotating around the southern periphery of the upper low could aid in convective development to the west of our area, with the steering flow carrying the storms into our area. Should have a relative lull in showers/storms later this morning, with an increase activity this afternoon and evening. Carrying high chance to likely PoPs tonight, as low-level jet and an influx of warm/ moist air helps to sustain convection through the night. With moderate instability and adequate vertical shear, severe storms will be possible, with large hail and damaging winds the main threats. With some placement uncertainty on where the greatest severe weather threat will be, held off at this time with the mention of severe storms. Next shift can evaluate this further and add a mention where needed. Moist axis remains in place over our area, and locally heavy rainfall is again expected. Given the convective trends during the past 24 hours, much of our area has received heavy rainfall and the ground is becoming saturated in some places. Additional heavy rainfall could lead to flash flooding concerns, so the Flash Flood Watch was expanded to encompass all of West Central Texas, and is now in effect today through tonight. Going with near persistence for temperatures. LONG TERM... (Monday through Saturday) The active weather pattern will continue Memorial Day and Monday night, with the highest rain chances shifting to our northern and northeastern counties based on the forecast track of the upper low. The main concerns continue with heavy rainfall and severe storms. Made little changes to the forecast Tuesday through the end of the week. The higher chance for showers and thunderstorms is expected to be across our northern and eastern counties Tuesday, with low rain chances Wednesday in our eastern counties. A gradual warming trend is expected late in the week, when an upper ridge is progged to slowly build east into West Texas. && .PRELIMINARY POINT TEMPS/POPS... Abilene 80 66 80 65 81 / 60 60 50 60 40 San Angelo 81 66 83 66 86 / 60 60 40 40 20 Junction 81 66 82 66 83 / 40 50 40 50 20 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH through Monday morning FOR THE FOLLOWING ZONES: Brown...Callahan...Coke...Coleman...Concho...Crockett... Fisher...Haskell...Irion...Jones...Kimble...Mason...McCulloch... Menard...Nolan...Runnels...San Saba...Schleicher...Shackelford... Sterling...Sutton...Taylor...Throckmorton...Tom Green. && 19
Hazardous weather outlook, May 25, 5:12 AM CDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 512 AM CDT SUN MAY 25 2014 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-261100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 512 AM CDT SUN MAY 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TODAY AND TONIGHT. THIS MAY RESULT IN FLOODING OF LOW LYING AND POOR DRAINAGE AREAS... ESPECIALLY IN URBAN SETTINGS. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF WEST CENTRAL TEXAS THROUGH TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS...LARGE HAIL AND DANGEROUS LIGHTNING. ISOLATED TORNADOES WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON MEMORIAL DAY ACROSS ALL OF WEST CENTRAL TEXAS WITH THE SEVERE THREAT CONFINED TO AREAS EAST OF A BROWNWOOD TO JUNCTION LINE ON TUESDAY. WHILE THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON ACROSS PORTIONS OF WEST CENTRAL TEXAS. JOHNSON
In the hours before
Local storm report, May 25, 12:33 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1233 PM CDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM TORNADO 12 NNE BARNHART 31.28N 101.09W
05/24/2014 IRION TX COUNTY OFFICIAL
MULTIPLE REPORTS OF A TORNADO CROSSING OPEN COUNTRY
NEAR THE OILFIELDS.
&&
EVENT NUMBER SJT1400174
DOLLSpecial weather statement, May 25, 1:14 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 114 PM CDT SUN MAY 25 2014 TXZ072-073-077-168-251900- MENARD TX-SCHLEICHER TX-TOM GREEN TX-CONCHO TX- 114 PM CDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT FOR MENARD...SCHLEICHER...TOM GREEN AND CONCHO COUNTIES... AT 109 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 13 MILES NORTHWEST OF FORT MCKAVETT... OR ABOUT 21 MILES SOUTHEAST OF CHRISTOVAL...MOVING EAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... CAMP SOL MAYER BY 130 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. LAT...LON 3116 10035 3122 9989 3071 9990 3079 10041 TIME...MOT...LOC 1814Z 272DEG 28KT 3097 10021 DANIELS
Local storm report, May 25, 1:42 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
142 PM CDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TORNADO 41 WNW OZONA 30.93N 101.85W
05/24/2014 CROCKETT TX CO-OP OBSERVER
BRIEF TOUCHDOWN ON TOP OF THE RIDGE JUST NORTH OF HWY
190.
&&
EVENT NUMBER SJT1400175
DOLLLocal storm report, May 25, 1:47 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
147 PM CDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TORNADO 38 WSW BARNHART 31.00N 101.79W
05/24/2014 CROCKETT TX CO-OP OBSERVER
BRIEF TORNADO TOUCHDOWN IN OPEN FIELD.
&&
EVENT NUMBER SJT1400176
DOLLSpecial weather statement, May 25, 1:51 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
151 PM CDT SUN MAY 25 2014
TXZ073-139-154-168>170-251930-
KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX-COLEMAN TX-CONCHO TX-
151 PM CDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT FOR
KIMBLE...MCCULLOCH...MASON...MENARD...COLEMAN AND CONCHO COUNTIES...
AT 147 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 9
MILES SOUTHEAST OF EOLA TO 13 MILES SOUTHWEST OF MENARD...OR ALONG A
LINE EXTENDING FROM 11 MILES SOUTH OF PAINT ROCK TO 13 MILES
SOUTHWEST OF MENARD...MOVING EAST AT 30 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
EDEN BY 200 PM CDT
US-83 NEAR THE MENARD-CONCHO COUNTY LINE BY 205 PM CDT
US-83 NEAR THE KIMBLE-MENARD COUNTY LINE...THE INTERSECTION OF
US-83 AND RANCH ROAD 1773...THE INTERSECTION OF US-87 AND RANCH
ROAD 2134 AND THE INTERSECTION OF US-83 AND HIGHWAY 29 BY 210 PM
CDT
US-190 NEAR THE MENARD-MCCULLOCH COUNTY LINE AND SALT GAP BY 225 PM
CDT
MELVIN BY 230 PM CDT
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3075 10009 3147 10011 3156 10011 3158 9993
3158 9972 3161 9972 3166 9922 3057 9924
TIME...MOT...LOC 1851Z 276DEG 26KT 3134 9992 3081 9993
DANIELSSpecial weather statement, May 25, 2:28 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 228 PM CDT SUN MAY 25 2014 TXZ073-139-140-154-155-168>170-252015- KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX-SAN SABA TX-COLEMAN TX- BROWN TX-CONCHO TX- 228 PM CDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT FOR KIMBLE...MCCULLOCH...MASON...MENARD...SAN SABA...COLEMAN...BROWN AND CONCHO COUNTIES... AT 224 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF DOOLE TO 8 MILES NORTHWEST OF SALINE...OR ALONG A LINE EXTENDING FROM 22 MILES SOUTHEAST OF PAINT ROCK TO 11 MILES SOUTHEAST OF MENARD...MOVING EAST AT 30 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... SALINE...LONDON...PEAR VALLEY AND HEXT BY 240 PM CDT US-377 NEAR THE KIMBLE-MENARD COUNTY LINE...CALF CREEK AND THE INTERSECTION OF US-190 AND RANCH ROAD 1311 BY 245 PM CDT LONG MOUNTAIN...ERNA AND BRADY LAKE BY 250 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR WEST CENTRAL TEXAS. LAT...LON 3166 9899 3051 9912 3065 9988 3155 9976 TIME...MOT...LOC 1928Z 274DEG 25KT 3135 9957 3078 9965 DANIELS
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:12 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 48 min |
| May 24, 7:13 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 47 min |
| May 24, 7:29 PM CDT | Special Weather Statement | SJT | Coleman | 31 min |
| May 24, 7:35 PM CDT | Severe Thunderstorm Warning | SJT | Coleman | 40 min |
| May 24, 7:45 PM CDT | Flash Flood Warning | SJT | Crockett | 3 hr |
| May 24, 7:58 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 32 min |
| May 24, 8:06 PM CDT | Special Weather Statement | SJT | Crockett | 24 min |
| May 24, 8:17 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 28 min |
| May 24, 8:20 PM CDT | Special Weather Statement | SJT | Coleman | 25 min |
| May 24, 8:28 PM CDT | Special Weather Statement | SJT | Tom Green | 47 min |
| May 24, 8:35 PM CDT | Areal Flood Advisory | SJT | Coleman | 115 min |
| May 24, 8:41 PM CDT | Areal Flood Advisory | SJT | Tom Green | 109 min |
| May 24, 8:42 PM CDT | Special Weather Statement | SJT | Irion | 33 min |
| May 24, 8:44 PM CDT | Special Weather Statement | SJT | Coleman | 31 min |
| May 24, 8:53 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 52 min |
| May 24, 8:55 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 35 min |
| May 24, 9:18 PM CDT | Special Weather Statement | SJT | Coleman | 42 min |
| May 24, 9:27 PM CDT | Special Weather Statement | SJT | Crockett | 33 min |
| May 24, 9:31 PM CDT | Special Weather Statement | SJT | Runnels | 44 min |
| May 24, 9:39 PM CDT | Flash Flood Warning | SJT | Crockett | 3 hr |
| May 24, 10:01 PM CDT | Special Weather Statement | SJT | Crockett | 44 min |
| May 24, 10:18 PM CDT | Special Weather Statement | SJT | Irion | 27 min |
| May 24, 10:24 PM CDT | Areal Flood Advisory | SJT | Tom Green | 2 hr |
| May 24, 10:42 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Schleicher | 33 min |
| May 24, 10:49 PM CDT | Areal Flood Advisory | SJT | Irion | 116 min |
| May 24, 11:11 PM CDT | Areal Flood Advisory | SJT | Coleman | 2 hr |
| May 24, 11:16 PM CDT | Special Weather Statement | SJT | Tom Green | 44 min |
| May 24, 11:35 PM CDT | Special Weather Statement | SJT | Tom Green | 25 min |
| May 24, 11:52 PM CDT | Flash Flood Warning | SJT | Tom Green | 2 hr |
| May 25, 12:29 AM CDT | Special Weather Statement | SJT | Concho | 46 min |
| May 25, 12:32 AM CDT | Flash Flood Warning | SJT | Crockett | 3 hr |
| May 25, 12:44 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 61 min |
| May 25, 1:16 AM CDT | Special Weather Statement | SJT | Brown, McCulloch, San Saba | 44 min |
| May 25, 1:40 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 65 min |
| May 25, 1:49 AM CDT | Areal Flood Advisory | SJT | Brown | 116 min |
| May 25, 1:54 AM CDT | Areal Flood Advisory | SJT | Tom Green | 111 min |
| May 25, 2:44 AM CDT | Special Weather Statement | SJT | Sutton | 46 min |
| May 25, 3:27 AM CDT | Special Weather Statement | SJT | Schleicher, Sutton | 33 min |
| May 25, 3:57 AM CDT | Special Weather Statement | SJT | Schleicher, Sutton | 48 min |
| May 25, 5:06 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 39 min |
| May 25, 8:08 AM CDT | Special Weather Statement | SJT | Upton | 37 min |
| May 25, 8:12 AM CDT | Special Weather Statement | SJT | Sterling | 33 min |
| May 25, 8:36 AM CDT | Areal Flood Advisory | SJT | Sterling | 114 min |
| May 25, 10:35 AM CDT | Areal Flood Advisory | SJT | Coke, Irion, Runnels, Sterling, Tom Green | 6 hr |
| May 25, 10:50 AM CDT | Flash Flood Warning | SJT | Irion, Sterling, Tom Green | 3 hr |
| May 25, 11:29 AM CDT | Flash Flood Warning | SJT | Tom Green | 3 hr |
| May 25, 12:16 PM CDT | Flash Flood Warning | SJT | Crockett, Schleicher | 3 hr |
| May 25, 1:14 PM CDT | Special Weather Statement | SJT | Menard | 46 min |
| May 25, 1:51 PM CDT | Special Weather Statement | SJT | Concho, McCulloch, Menard | 39 min |
| May 25, 1:52 PM CDT | Areal Flood Advisory | SJT | Concho, Menard | 3 hr |
| May 25, 2:28 PM CDT | Special Weather Statement | SJT | McCulloch, Mason | 47 min |
| May 25, 2:52 PM CDT | Areal Flood Advisory | SJT | McCulloch | 113 min |
| May 25, 3:14 PM CDT | Special Weather Statement | SJT | McCulloch, San Saba | 61 min |
| May 25, 3:30 PM CDT | Areal Flood Advisory | SJT | San Saba | 2 hr |
| May 25, 4:12 PM CDT | Flash Flood Warning | SJT | San Saba | 48 min |
| May 25, 4:43 PM CDT | Areal Flood Advisory | SJT | Irion, Tom Green | 3 hr |
| May 25, 5:06 PM CDT | Areal Flood Advisory | SJT | McCulloch | 114 min |
| May 25, 6:08 PM CDT | Special Weather Statement | SJT | Mason | 52 min |
| May 25, 6:30 PM CDT | Areal Flood Advisory | SJT | San Saba | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.